Bio-Data

Dr. Gopi Ahuja

 

1. Life member Indian Mathematical Society since 1990.

2. Life member Bharat Ganita Parishad Lucknow University.

3. Annual member American Mathematical Society since 1995.

4. Member Board of studies in Mathematics since 2012 C.S.J.M. University.

5. Convener Board of studies and member Academic Council C.S.J.M. University, Kanpur since 2014.

 

List of Publications

 

1.    On generalized operators of two variables.

Journal of MACT Vol. 11 (1978) pp. 39-45

2.    A formal solution of triple and  quadruple integral euations with Hankel Kernal.

Univ. Nac. To cumin. Rev. Sen A-27 (1978) pp. 353-59 (Italy)

3.    A formal solution of quadruple integral equations.

Nep. Math. Soc. Rep. Vol.3. (1978). Pp. 78-83.

4.    On Wittaker tramforms of two variables.

Ranchi Univ. Math. Jour. Vol-9 (1978) pp. 7-17

5.    A formal solution of dual integral equations with Hankel Kernal.

Ganita Vol-30 (1979) pp. 108-14

6.    A study of Makarenko’s operators.

Ranchi Univ. Math. Jour. Vol. 11 (1980) pp. 43-61

7.    A formal solution of dual integral equations by using Land L. operators.

Math. Student Vol. 49 (1981) pp. 79-85

8.    On fractional integration  for generalized functions.

Journal of MaCT Vol. 14 (1981) pp. 79-85.

9.    A study of fractional differentration for generalized functions.

Jour. of MACT Vol. 15 (1982) pp. 63-70

10.                    On  extended Hankel Transformation for generalized functions.

11.                    Fractional integrations and its applications to a pair of dual integral equations.

Jour of MACT. Vol. 16(1983) pp. 37-43

12.                    Fractional integration and the dual integral equations for generalized functions.

Jour. of MACT Vol. 17 (1984) pp. 39-45

13.                    On Certain products of distributions.

Jour. of MACT Vol. 18(1985) pp. 89-96

14.                    On certain products of distributions –II. GANITA Vol. 36 (1985) pp. 61-69.

15.                    A study of distributional extended Hankel transformation

Indian Jour. of Math. Vol. 28 (1986) pp. 155-62

16.                    A study of Lowndes operators for generalized functions-I.

Jour. of MACT. Vol. 19 (1986) pp 115-24

17.                    A commutative ring for generalized functions.

Jour. of MACT. Vol-19 (1986) pp. 11-16

18.                    A study of Lowndes operators for generalized functions.

Jour. of MACT Vol-21(1988) pp. 9-15

19.                    An application of fractional differentiation to study the product of two distributions.

Jour of MACT Vol. 21 (1988) pp. 17-23

20.                    An application of generalized lowndes operators.

Ganita Vol. 42 (1991) pp 113-20

21.                    On the product of an arbitrary function nd the fractional derivative of Dirac-delta distribution. Jour. of Indian math. Soc. Vol. 58 (1992) pp 231-36.

22.                    A note on the product of distributions. Jour. of MACT Vol. 25 (1992) pp. 01-04

23.                    On the product of an arbitrary function and the fractional derivative of Dirac-detta distribution-II. Bul. Cal. Math. Soc. Vol. 86 (1994) pp. 463-68

24.                    The n-dimensional extended Hankel transformation for generalized functions. GANITA. Vol. 45 (1994) pp. 13-19.

25.                    Changing the variable in convolution of distributions.

Proc. Indian Acad. Sciences (Math. Scien) ol. 106 No2 (1996) pp 163-68

26.                    Some Some properties of the convolution of two distributions.

Ganita Vol. 47 (1996) pp. 13-16

27.                    A note on the representation of Lowndes operators.

Ganita Vol. 48 No. 2 (1997{) pp. 145-49

28.                    Extended Hankel transformation on M space and its representation.

Jour. of MACT Vol. 30 (1997) pp. 83-92

29.                    Lipschitz conditions satisfied by extended Hankel transformation.

GANITA Vol. 49 No. 2 (1998) pp. 107-112.

30.                    A study of generalized extended Hankel transformation.

GANITA Vol. 63 (2012) pp. 85-91.